# SDR DALA13069905657

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 33,325 hours, 14,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDEWALL FRAME AT BS 1520 BETWEEN STRINGERS 25 & 26R DENTED.  REMOVED DAMAGE ON FRAME & INSTALLED PERMANENT CAT"B" REPAIR IAW SRM 53-00-07, FIG 201, REPAIR 5.
